MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, MITRAL; MECHANICAL HEART VALVE PROSTHESIS

SORIN GROUP ITALIA S.R.L. CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, MITRAL; MECHANICAL HEART VALVE PROSTHESIS
Model Number CPHV
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Disposition not presently known.
 
Event or Problem Description
It was reported that a carbomedics standard m7-033 was implanted on (b)(6) 2017.On (b)(6) 2018, the patient was admitted to the emergency room.It was reported that there was a possible device dysfunction; however, no other information was provided.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.The manufacturer attempted to follow up but was unable to obtain further information.As the device was not available for analysis, and limited information was provided, no investigation can be performed and the root cause of the event cannot be determined.Nevertheless, based on the document review performed, no evidence of manufacturing deficiency was identified.Unable to follow up; not returned.

Brand Name
CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, MITRAL
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vc 13040
IT  13040
MDR Report Key7972157
Report Number3005687633-2018-00197
Device Sequence Number13824987
Product Code LWQ
UDI-Device Identifier08022057012753
UDI-Public(01)08022057012753(240)M7-033(17)220303
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P900060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/03/2022
Device Model NumberCPHV
Device Catalogue NumberM7-033
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/21/2018
Supplement Date Received by Manufacturer11/27/2018
Initial Report FDA Received Date10/16/2018
Supplement Report FDA Received Date11/30/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;